MathSciNet Relay Station
MathSciNet bibliographic data
MR1403117 58F13
Catsigeras, Eleonora; Gambaudo, Jean-Marc; Moreira, Fernando Infinitely renormalizable diffeomorphisms of the disk at the boundary of chaos. Proc. Amer. Math. Soc. 126 (1998), no. 1, 297–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement